The total length of the edges of a polyhedron
Compositio Mathematica, Volume 9 (1951), pp. 239-240.
@article{CM_1951__9__239_0,
     author = {Hammersley, J. M.},
     title = {The total length of the edges of a polyhedron},
     journal = {Compositio Mathematica},
     pages = {239--240},
     publisher = {Kraus Reprint},
     volume = {9},
     year = {1951},
     mrnumber = {46668},
     zbl = {0043.37504},
     language = {en},
     url = {http://archive.numdam.org/item/CM_1951__9__239_0/}
}
TY  - JOUR
AU  - Hammersley, J. M.
TI  - The total length of the edges of a polyhedron
JO  - Compositio Mathematica
PY  - 1951
SP  - 239
EP  - 240
VL  - 9
PB  - Kraus Reprint
UR  - http://archive.numdam.org/item/CM_1951__9__239_0/
LA  - en
ID  - CM_1951__9__239_0
ER  - 
%0 Journal Article
%A Hammersley, J. M.
%T The total length of the edges of a polyhedron
%J Compositio Mathematica
%D 1951
%P 239-240
%V 9
%I Kraus Reprint
%U http://archive.numdam.org/item/CM_1951__9__239_0/
%G en
%F CM_1951__9__239_0
Hammersley, J. M. The total length of the edges of a polyhedron. Compositio Mathematica, Volume 9 (1951), pp. 239-240. http://archive.numdam.org/item/CM_1951__9__239_0/